# SDR AALA202203176463

- Difficulty date: March 16, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 52,207 hours, 35,882 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: D57640000011
- Part serial: AP1367
- Condition: Debonded
- Location: Zone 600 - Rh Wi
- Part time: 52,207 hours, 35,882 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT HAND AILERON TRAILING EDGE BROKEN AND DISBONDED AT INBOARD UPPER SIDE. REPLACED AILERON PER AMM 27-14-41.
